Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft Helen

Posted by IsoM on March 11, 2002, at 22:31:38

In reply to Re: withdrawal symptoms coming off zoloft, posted by Helen on March 11, 2002, at 22:07:22

Helen, I'm not a good one to advise you. I find the more I learn, the more I realise how little I know. I think for a while that I'm pretty knowledgable about the mind & depression, relatively speaking, then something extra is thrown in & I have no answer for it.

My take on it: I feel the dopamine connection is too overlooked. So many people seem to have faulty dopamine receptors/production/blah, blah... Why is our society so lacking in this area. I don't even know the right words to use as I don't understand just what is wrong. All I know is dopamine is associated with energy, purpose, contentment, pleasure, happiness, all the opposite of what so many people feel today. We have a society filled with apathetic & indifferent people who don't like feeling this way. So we seek whatever it is that will give us that boost, temporary as it is.

Excuse my rant. I think the connection with this neurotransmitter is too over looked. Perhaps you should explore the possiblity of a medication that will enhance that area instead.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:5582
URL: http://www.dr-bob.org/babble/20020307/msgs/97534.html